# SDR ASAA0671057

- Difficulty date: October 8, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 26,405 hours, 11,478 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A57101
- Condition: Corroded
- Location: Bs 994
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM IS CORRODED AT BS 994 WL 208 LBL 38-48 REPAIRED IAW SRM 51 40 02.
